Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online
  »   Drug/Medication   »   Pepto-bismol   »  
Showing results for :

Pepto-bismol overdose symptoms

Public Forum Discussions
 

Vomiting, loose motion. Can use pepto bismol? Advice?

this can be caused by using Pepto Bismol to reduce symptoms .. advice? ...I started having liquid bowel symptoms about 5 days ago. I ate at a restaurant out of town ...
 

Taking Pepto Bismol for bacterial infectious diarrhea and IBS. Would it be safe to take Hyoscyam along with Pepto Bismol?

acute and painful. I am taking Pepto Bismol for this upset. I take Hyoscyam when I need it. Would it be safe to take it for cramps along with the Pepto Bismol? Thank you. ...
 

Overdose of acetaminophen & its symptoms

If a person was to take 3000 mg of acetaminophen is this dangerous and should they see a doctor ? Also is disorientation a sign of overdose ? What are other symptoms ? ...
 

Symptoms of vitamin D overdose?

Could a person take too much Vitamin D suplments? If so what a re the symptoms? ...
 

Nausea, stomach cramps, lack of sleep. Taking pepto bismol, apple cider vinegar. Cure for symptoms?

of my boobs. I ve tried.drinking pepto bismol alka seltzer apple cider vinegar I ve tried and nothing ...
 

Taken pepto bismol for digestive, urinary problem, developed black tongue, smelling rectum. Discontinuing medicine giving symptoms

age17 weight156 5`6 recently i`ve been having problems first it was digestive or urinary i took pepto bismol repeatedly my tongue turned black and faded close to original color, I had a smell from my ...
 

What are the symptoms of Vitamin D overdose?

What are the symptoms of Vitamin D overdose.......I have been taking 5000 units per day for about a month...all of a sudden I started having terrible pains in my left upper abdomen. I stopped taking ...
 

Does pepto bismol cure abdominal pain?

my husband has just been diagnosed with a hiatal hernia. After eating holiday foods yesterday he has had abdominal pain and nausea all day today. He takes omeprazole. Will Pepto bismol give him any ...
 

Green stools, green tongue, sore throat, yeast infection, urti symptoms. Pepto-bismol, gyne lotrimin taken. Advise?

last night, a chewable, and woke up with a green toungue. I am also have been experiencing symptoms ... throught and yesterday started having symptoms of an upper respiratory infection. This morning I am ...
 

Small child, stomach pain. Taken pepto bismol, vomiting episodes. Pepto bismol safe medication for children?

My daughter has had a belly ache for a little less than 24 hours. Her dad gave her pepto bismol, he ... times. She has now settled and gone to sleep. I wasn t aware of the pepto until after all of this ...
Premium Questions
 

Can Pepto bismuth usage cause constipation?

can pepto bismol cause constiption ...
 

Risk of xanax, celexa, margaritas overdose?

"drunk". What is the risk of overdose? Without any additional symptoms, can we watch her and let her ...
 

Dialysis patient having diarrhea. Can Pepto Bismol be taken?

is Pepto Bismol safe for a dialysis patient who has diarrhea? If not, is there something that is safe? ...
 

Can i take pepto bismol while on adderall?

can i take pepto while on adderall? ...
 

What impact does Flexeril or Pepto bismol have on HIDA scan ?

Hi, will flexeril or Pepto Bismol affect a HIDA scan. I have been vomiting and diarrhea , with pain in my right ribs, between my shoulder blades, for two weeks, I am miserable. my Amylase was low in blood ...
Mobile Questions and Answers
 
Can you take Gravol multi-symptom AND Pepto Bismol?
HI, thanks for using healthcare magic Yes they can be used together. There are significant interactions between these medications. Gravol multi-symptom contains a lot of natural ingredients that would not alter or affect the pepto bismol. I hope this helps
 
Can i overdose on vitamin C?
Hi, Yes you can have over dose of vit-c if it goes above 2000mg/day. Symptoms will start to appear as daily intake exceeds 2,000 mg. which are Abdominal cramps and diarrhea Upset stomach, bloating and indigestion Nausea, vomiting and excessive flatulence Headaches Mouth ulcers and sores Rashes and redness of the face Foot cramps and muscle pain thanks, Dr. JAY PATEL.
 
I mistakenly took three 400mg advil in one take 2 days ago and now have stomach pain. Is it a sign of overdose? please help. thank you.
It is not a sign of overdose but a symptom of gastritis caused by excess intake.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions